# SDR TWAA9914501

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inop
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED POWER SUPPLY.  CHECK-C 1-29-99 MCI.
